The Mumford-Tate conjecture of Drinfeld modules

Pink, Richard

Document Type: Article
Year of publication: 1997
The title of a journal, publication series: Publications of the Research Institute for Mathematical Sciences / Kyoto University
Page range: 393-425
Place of publication: Tokyo
Publishing house: Kinokuniya Co.
ISSN: 0454-7845, 0034-5318
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Pink, Richard

Google Scholar: Pink, Richard

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item